# SDR VNAA202308180007

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ/900 SRM 51-21-06-001-001-A01 AND EVALUATED, THEREFORE IT IS NOT WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-003-A02 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
